# SDR SWAA2025120442489

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 61,980 hours, 34,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE MOUNT ISOLATORS DAMAGED.  R & R AFT ENTRY DOOR FWD SLIDE MOUNT ISOLATORS IAW SRM 51-40-02.
